MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB FT10; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER VALLEYLAB FT10; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VLFT10GENZD
Medical Device Problem Codes Energy Output Problem (1431); Self-Activation or Keying (1557); Device Displays Incorrect Message (2591); Connection Problem (2900); Intermittent Energy Output (4025)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was received for evaluation.From the provided information, it is unknown if the device has or has not been used in the treatment or diagnosis of a patient.The returned sample did not meet specification as received by medtronic.A visual inspection of the generators exterior found the rear ethernet cover missing.The reported condition was confirmed.The investigation isolated the failure to the steering relay board.The steering relay board was replaced to address the condition.Corrective actions have been implemented to mitigate this issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the monopolar cut mode was activated when coagulate button was pressed.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, the monopolar 1 cut is activated when coag button is pressed.There is also a intermittent power when the pencil activated while plugged into monopolar 1 and had a e213 error code.Another generator was used to complete the procedure.No patient injury.No further information available at this time.

Brand Name
VALLEYLAB FT10
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key7754011
Report Number1717344-2018-01039
Device Sequence Number186494
Product Code GEI
UDI-Device Identifier10884521640474
UDI-Public10884521640474
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K001955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLFT10GENZD
Device Catalogue NumberVLFT10GENZD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2018
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer08/13/2018
08/08/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date08/29/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1